Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The nontrivial solvability of homogeneous functional equations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    L. P. Kuchko, “Linear functional equations of one variable,”Teor. Funktsii Funktsional. Anal. i Prilozhen. (Kharkov), No. 46, 48–51 (1986).

  2. 2.

    G. Polya and G. Szegö, Problems and Theorems in Analysis, Vols. I and II, Springer, New York (1976).

Download references

Additional information

Translated from Teoriya Funktsii, Funktsional'nyi Analiz i Ikh Prilozheniya, No. 48, pp. 75–79, 1987.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kuchko, L.P. The nontrivial solvability of homogeneous functional equations. J Math Sci 49, 903–905 (1990). https://doi.org/10.1007/BF02205637

Download citation

Keywords

  • Functional Equation
  • Nontrivial Solvability
  • Homogeneous Functional Equation